Skip to content
Mirena issues
avatar
shanji1 posted:
Hi everyone, I have had bacterial vaginosis on and off for a year using the mirena. I just finished a 3 day treatment with Cleocin on Wednesday, today I started a light, bright-red bleeding. Does anyone have a clue as to what is happening? I have no idea, Thanks
Reply


Helpful Tips

extended period
I have had a period for almost three weeks. The first week was normal with a lot of cramping. The second week was like when you are almost ... More
Was this Helpful?
52 of 102 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.